# SDR DL757030576

- Difficulty date: June 20, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 57,408 hours, 30,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31211
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN SUFFERED A LIGHTNING BURN AT FS 724 AND STRINGER 1.  THE DAMAGE WAS REMOVED WITH A CUTOUT THROUGH THE SKIN AND UNDERLYING DOUBLER.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 385154-14, REV A.
